MathSciNet Relay Station
MathSciNet bibliographic data
MR2561350 (2010j:34092) 34C14 (34C20)
Khalique, C. M.; Mahomed, F. M.; Ntsime, B. P. Group classification of the generalized Emden-Fowler-type equation. Nonlinear Anal. Real World Appl. 10 (2009), no. 6, 3387–3395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement